700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Original Articles Open Access
Gingival enlargement can occur by taking certain medications, leading to problems in speech, eating, teething functions and aesthetics. Anticonvulsants, calcium channel blockers and immunosuppressants are the most reported medications resulting in gingival enlargement. Appearance of gingival enlargement is clinically and histologically similar in these three drugs. Although their primary tissue is not similar, a review of the literature reveals their identical pharmacological mechanisms at cellular level and similar behavior in the secondary target tissue like gingiva. They are different in risk factors such as bacterial plaque, doses, patient age and gender, prescription and host genetics. This study evaluates the clinical appearance and histology, drug mechanisms, side effects, risk factors and treatment by these three drugs separately and in combination.
To read the full article Peer-reviewed Article PDF
Author(s): Ferial Taleghani Hossein sheikhnejad Shireen shidfar Ehsan Hamzelouei Moghadam Zahra Zohri
Drug, gingival enlargement, Drug induced